MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Retrieval System Catheter; Device, Percutaneous Retrieval

Abbott Medical (CRM-Sylmar) Aveir¿ Retrieval System Catheter; Device, Percutaneous Retrieval
Model Number LSCR111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an aveir dr implant procedure on a congenital patient, the physician elected to start the procedure with the right atrium leadless pacemaker (ralp).The ralp was released at the target location.When attempting to manipulate the right ventricle leadless pacemaker (rvlp) with the delivery catheter into the rv, the catheter mechanically dislodged the fixed ralp.The ralp embolized in the left femoral artery.The physician inserted an introducer and retrieval catheter into the patient's right femoral artery and snared the ralp.The ralp was pulled toward the introducer but met resistance in the right femoral artery.Under fluoroscopy, contrast arteriograms showed a laceration in the right femoral artery between the introducer and the ralp.Vascular surgery was initiated to retrieve the ralp and repair the vessel.The patient was stable throughout the surgery and is recovering.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
Aveir¿ Retrieval System Catheter
Common Device Name
Device, Percutaneous Retrieval
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50722116
Report Number2017865-2026-19230
Device Sequence Number8862439
Product Code MMX
UDI-Device Identifier05415067034496
UDI-Public(01)05415067034496(10)11418087(17)290430
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K213494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSCR111
Device Lot Number11418087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LSCD201; LSP202V
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age26 YR
Patient SexFemale